# SDR UPS03241052

- Difficulty date: August 6, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY LIGHT TEST INOPERABLE.  REMOVED AND REPLACED AND CKD OK USED AMERICAN AIRLINES BORROWED PART MM 33-50-01 P/N ON OFF 10-0067-9, S/N OFF 7012 S/N ON 22921.
